摘要
We consider the cauchy problem for the whitham equation and related surface wave equations with (fractional) dissipation. we prove global regularity results at the subcritical and critical dissipative cases by applying the method of modulus of continuity, and we show a finite-time singularity result at the supercritical dissipative case.
源语言 | 英语 |
---|---|
页(从-至) | 2141-2190 |
页数 | 50 |
期刊 | Communications in Mathematical Sciences |
卷 | 17 |
期 | 8 |
DOI | |
出版状态 | 已出版 - 2019 |
指纹
探究 'Regularity and singularity results for the dissipative whitham equation and related surface wave equations' 的科研主题。它们共同构成独一无二的指纹。引用此
Miao, Q., & Xue, L. (2019). Regularity and singularity results for the dissipative whitham equation and related surface wave equations. Communications in Mathematical Sciences, 17(8), 2141-2190. https://doi.org/10.4310/CMS.2019.v17.n8.a4